# SDR AALA201906269008

- Difficulty date: May 12, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frames 58-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT STRINGER41R BETWEEN FRAMES 58 AND 61. REPAIRED THE STRINGER IAW EA 294528.
